# SDR SWAA2020032332676

- Difficulty date: March 9, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF HOLES COMMON TO REPAIR AREA IAW 737 NDT PART 6; 51-00-00 PROCEDURE 16. CRACK INDICATION AT 10TH HOLE COUNTING FROM AFT END; INBOARD FLANGE. (THIS DEFECT DISCOVERED BY E38279-RHAME; LEE IN WIP #3 OF NRC (G720146) / REPAIRED R/H HORIZ STAB; INSPAR RIB #5 STIFFENER #4 PER SRM 55-10-09-2R-5.
